# SDR MASA2014042231044

- Difficulty date: April 22, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 22,275 hours, 18,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY FLOOR EMERGENCY EXIT LIGHT HAS ONE BULB INOPERATIVE.
